RUS
ENG
Full version
JOURNALS
// Diskretnaya Matematika
// Archive
Diskr. Mat.,
1999
Volume 11,
Issue 2,
Pages
3–19
(Mi dm372)
This article is cited in
2
papers
On
$\overline{\pi}$
-homomorphisms of finite algebras with a scheme of operators
Yu. N. Gorchinskii
Abstract:
We introduce and study generalizations of homomorphisms of finite algebras with a scheme of operators obtained by replacing identity relations by probabilistic ones. We prove an analogy of the classified theorem on homomorphisms.
UDC:
519.7
Received:
29.09.1998
DOI:
10.4213/dm372
Fulltext:
PDF file (1280 kB)
Cited by
English version:
Discrete Mathematics and Applications, 1999,
9
:2,
167–183
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025